Advertisement

Ukrainian Mathematical Journal

, Volume 26, Issue 2, pp 186–194 | Cite as

The averaging method for a class of stochastic differential equations

  • I. M. Stoyanov
  • D. D. Bainov
Article

Keywords

Differential Equation Average Method Stochastic Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. I. Gikhman, “Differential equations with random functions,” Winter School on Probability Theory and Mathematical Statistics [in Russian], Uzhgorod, Izd. Instituta Matematiki AS UkSSR, Kiev (1964).Google Scholar
  2. 2.
    I. I. Gikhman, “On the weak compactness of sets of measures, corresponding to the solutions of stochastic differential equations,” Matematicheskaya Fizika, No. 7, Naukova Dumka, Kiev (1970).Google Scholar
  3. 3.
    I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).Google Scholar
  4. 4.
    R. Z. Khas'minskii, “On the averaging principle for Ito stochastic differential equations,” Kybernetika,3, 260–279 (1968).Google Scholar
  5. 5.
    I. Vrkoc, “Extension of the averaging method for stochastic equations,” Czechoslov. Matem. J.,16, 518–544 (1966).Google Scholar
  6. 6.
    Yu. A. Mitropol'skii and V. G. Kolomiets, “Averaging in stochastic systems,” Ukrainsk. Matem. Zh.,23, No. 3 (1971).Google Scholar
  7. 7.
    A. V. Skorokhod, Studies in Theory of Random Processes [in Russian], Izd-vo KGU, Kiev (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • I. M. Stoyanov
    • 1
  • D. D. Bainov
    • 1
  1. 1.Institute of Mathematics and Mechanics, Bulgarian Academy of SciencesPlovdiv UniversityBulgaria

Personalised recommendations